Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Cheyenne, WY

May 20, 2014Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 20, 2014, 1:50 PM MDT for Platte County, Wyoming. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2014, 1:50 PM MDT (19:50 UTC)
Expired
May 20, 2014, 2:30 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
50.0 mph

County Platte County, WY

The radar

The Cheyenne radar (KCYS), 94 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 1:54 PM MDTHAIL 0.257 Sw Wheatland, WYVERY HEAVY RAIN AND SOFT HAIL
May 20, 2:06 PM MDTHAIL 0.257 Sw Wheatland, WYHAIL REMAINDE FAIRLY SOFT AND PEA SIZED BUT COVERS THE GROUND. OBSVR ESTIMATES ABOUT 1 INCH OF RAIN
May 20, 2:06 PM MDTHAIL 0.58 Sw Wheatland, WYMARBLE TO DIME SIZED
May 20, 2:16 PM MDTHAIL 0.251 S Wheatland, WYVERY LITTLE HAIL BUT HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.8 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WUUS55 KCYS 201950
SVRCYS
WYC031-202030-
/O.NEW.KCYS.SV.W.0019.140520T1950Z-140520T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT TUE MAY 20 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 230 PM MDT

* AT 147 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  BORDEAUX...AND MOVING EAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  WHEATLAND AND BORDEAUX.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 64 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4213 10482 4184 10474 4186 10514 4198 10519
TIME...MOT...LOC 1950Z 255DEG 11KT 4194 10508

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH

$$

HAMMER/CLAYCOMB
1 follow-up statement
990 
WWUS55 KCYS 202015
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT TUE MAY 20 2014

WYC031-202030-
/O.CON.KCYS.SV.W.0019.000000T0000Z-140520T2030Z/
PLATTE WY-
215 PM MDT TUE MAY 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PLATTE
COUNTY UNTIL 230 PM MDT...

AT 214 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BORDEAUX...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL PLATTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4213 10482 4187 10475 4190 10505 4202 10509
TIME...MOT...LOC 2015Z 252DEG 18KT 4198 10491

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH

$$

HAMMER/CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 11:42 AM MDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 20, 11:42 AM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT TUE MAY 20 2014

.UPDATE...
ISSUED AT 1129 AM MDT TUE MAY 20 2014

LATEST SPC OUTLOOK AND HRRR CONVECTIVE FORECAST SHOWING SEVERE
CONVECTIVE POTENTIAL FROM SOUTHERN CONVERSE COUNTY ALL THE WAY
DOWN TO CHEYENNE AND SIDNEY. WENT AHEAD AND EXTENDED THE SEVERE
THUNDERSTORMS IN THE FORECAST FURTHER NORTH. UPDATES HAVE BEEN
SENT.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 333 AM MDT TUE MAY 20 2014

NO SIGNIFICANT CHANGE SEEN IN THE OVERALL WEATHER PATTERN ACROSS
THE CWA THROUGH THURSDAY AS THE AREA WILL REMAIN UNDER A GENERALLY
SW TO SOUTHERLY UPPER FLOW AHEAD OF AN UPPER LOW THAT WILL MOVE
OVER THE FAR SW CONUS TODAY THEN MEANDER AROUND THAT AREA THROUGH
THURSDAY. SEVERAL IMPULSES OF ENERGY WILL LIFT NORTHEAST FROM THE
UPPER LOW AND ACROSS THE REGION AND THESE WILL COMBINE WITH DECENT
INSTABILITY AND MODEST UPSLOPE FLOW TO PRODUCE SCATTERED SHOWERS
AND TSTMS OVER MOST OF THE CWA TODAY THROUGH THURSDAY. AS HAS BEEN
THE CASE THE PAST COUPLE OF DAYS SUFFICIENT SHEAR AND INSTABILITY
SHOULD EXIST FOR A FEW STRONG TO SEVERE STORMS TODAY AND
WEDNESDAY...MAINLY OVER THE SOUTHERN PANHANDLE INTO EXTREME SE WY
WITH HAIL THE MAIN SEVERE WEATHER FORM. BETTER INSTABILITY LOOKS
LIKE IT WILL SHIFT FARTHER SOUTHWARD FOR THURSDAY THUS SEVERE
THREAT SHOULD BE LOWER THEN.

TEMPERATURES A BIT COOLER TODAY BEHIND A MODEST PACIFIC FRONT
WITH LITTLE CHANGE IN TEMPERATURES SEEN FOR WEDS AND THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MEMORIAL DAY)
ISSUED AT 333 AM MDT TUE MAY 20 2014

UPPER-LOW NR THE BAJA OF CALIFORNIA WILL SLOWLY BEGIN TO LIFT
NORTHEAST ACROSS ARIZONA ON FRIDAY...THROUGH NEW MEXICO
SATURDAY...REACHING SOMEWHERE NR SE COLORADO OR THE TX PANHANDLE
BY SUNDAY. ECMWF/GFS ADVERTISE A SHORTWAVE WILL EJECT SOUTH-TO-
NORTH FROM THE PARENT UPPER-LOW ON FRIDAY. THE BL WILL CONTINUE TO
BE VERY MOIST AS SOUTHEASTERLY FLOW MAINTAINS 50-60F DEW POINTS.
PROGD PWATS OF AROUND 0.75 INCH ALONG THE FRONT RANGE WOULD PLACE
IT ABOVE THE 75 PERCENTILE OF CLIMATOLOGICAL VALUES. SLOW STEERING
FLOW AND RESULTANT POOR SHEAR PARAMETERS POINTS TO LIMITED SEVERE
WEATHER THREAT AND EFFICIENT HEAVY RAIN PRODUCERS. HAVE BOOSTED
THUNDERSTORM CHANCES INTO THE LIKELY CATEGORY OVR THE SOUTHEAST WY
PLAINS AND SRN NEBRASKA PANHANDLE FRIDAY.

MUCH OF THE SAME IS IN STORE FOR SATURDAY MINUS THE DISCERNABLE
SHORTWAVE...AS THE UPPER-LOW WOBBLES TOWARDS NRN NEW MEXICO.
DIFFLUENT SOUTHEAST FLOW IN THE MID-LEVELS COMBINED WITH PROGD
CAPES IN THE VICINITY OF 1000 J/KG WILL RESULT IN ISOLATED TO
SCATTERED CONVECTION. LIGHTER WINDS WILL ONCE AGAIN CONTINUE...SO
EXPECT SEVERE THREAT TO BE LIMITED.

MODELS DISAGREE ON THE PLACEMENT OF THE LOW BY THE SUNDAY
TIMEFRAME WITH THE ECMWF FURTHER NORTH OVER SE COLORADO.
COMPARATIVELY...THE GFS HOLDS THE LOW CENTER FURTHER SOUTH NR THE
TX/OK PANHANDLES. THE LOCATION WILL HAVE A LARGE RANGING IMPACT ON
THUNDERSTORM CHANCES...WITH THE GFS SIGNIFICANTLY DRIER THAN THE
ECMWF. AM NOT CONFIDENT IN EITHER SCENARIO THIS FAR OUT...SO HAVE
GENERALLY STEERED THE FORECAST TOWARDS A BLEND OF THE TWO. THAT
SAID...IF THE ECMWF VERIFIES THE FORECAST WILL BE TOO
LOW...BUT TOO HIGH IF THE GFS COMES TRUE.

MODEL DIFFERENCES CONTINUE IN THE LOW PLACEMENT FOR MEMORIAL DAY
WITH THE ECMWF LIFTING IT NORTHEAST INTO NEBRASKA AND THE GFS
HOLDS IT SOUTH NR THE TX PANHANDLE. IN EITHER SCENARIO...EXPECT A
DRIER AIR MASS TO END AFTERNOON/EARLY EVENING THUNDERSTORM
CHANCES FOR MONDAY.

THE SLOW PROGRESSING PATTERN WILL CAUSE VERY LITTLE VARIATION IN
TEMPERATURES THRU THE EXTENDED WITH HIGH TEMPERATURES GENERALLY
RANGING FROM 65-75 DEGREES OVR LOWER ELEVATIONS. THIS STRETCH OF
WARM DAYS ALONG WITH PERIODIC RAIN CHANCES WILL CONTINUE TO
HEIGHTEN FLOODING CONCERNS AS SNOWMELT RAMPS UP IN EARNEST NR THE
SE WY MOUNTAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1129 AM MDT TUE MAY 20 2014

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST
OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. INITIAL ACTIVITY
WILL BE OVER THE HIGHER TERRAIN OF SOUTHEAST WYOMING AFTER 20 UTC
BEFORE SPREADING INTO THE PANHANDLE LATER IN THE DAY. THESE STORMS
MAY PRODUCE LARGE HAIL AND GUSTY/ERRATIC WINDS...AS WELL AS BRIEF
MVFR CIGS OR VSBYS. WESTERN TERMINALS WILL SEE WIND GUSTS BETWEEN
25 AND 30 KTS THROUGH EARLY EVE OUTSIDE OF THUNDERSTORMS. MOIST
SOUTHEAST FLOW MAY RESULT IN LOW STRATUS AND MVFR CIGS BELOW 3000
FEET AGL AT KCYS AROUND 12-15 UTC WED.

&&

.FIRE WEATHER...
ISSUED AT 333 AM MDT TUE MAY 20 2014

CONCERNS TO REMAIN LOW FOR THE REST OF THE WEEK WITH CONDITIONS
AND FUELS EXPECTED TO REMAIN NON-CRITICAL. SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS WILL MOVE ACROSS MAINLY EASTERN DISTRICTS
MOST DAYS WITH WETTING RAINS FROM MOST OF THESE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CLAYCOMB
SHORT TERM...RE
LONG TERM...HAHN
AVIATION...HAMMER
FIRE WEATHER...RE
Hazardous weather outlook, May 20, 10:44 AM MDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1044 AM MDT TUE MAY 20 2014

NEZ019>021-054-055-WYZ106>108-117>119-211645-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1044 AM MDT TUE MAY 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
AREA THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW STORMS
COULD BECOME STRONG OR SEVERE WITH GOLF BALL SIZED HAIL AND DOWN
BURST WINDS TO 70 MPH. EXPECT THE MAJORITY OF THESE SEVERE
THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF A LINE FROM DOUGLAS TO
ALLIANCE AFTER 2 PM AND CONTINUE THROUGH 9 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ON A
DAILY BASIS THROUGH THE WEEK. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON THROUGH SATURDAY WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS WITH THESE SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM THIS AFTERNOON ALONG
AND SOUTH OF A LINE FROM DOUGLAS TO ALLIANCE...THROUGH MID
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-095-096-WYZ101>105-109>116-211645-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1044 AM MDT TUE MAY 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
REMAIN A GOOD BET FOR MUCH OF THE PERIOD.

A WIDESPREAD MODERATE RAIN EVENT IS POSSIBLE SATURDAY NIGHT INTO
MONDAY AS A SLOW MOVING LOW PRESSURE SYSTEM TRACKS ACROSS
COLORADO. WIDESPREAD MODERATE RAIN AMOUNTS ARE POSSIBLE. MODERATE
RAIN AMOUNTS OVER SNOW PACK COULD LEAD TO SIGNIFICANT SNOW
MELT...CREATING RAPID RISES FOR RIVERS AND STREAMS COMING OUT OF
THE SNOWY AND SIERRA MADRE RANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, May 20, 1:31 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
131 PM MDT TUE MAY 20 2014

WYZ101-103-202030-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
131 PM MDT TUE MAY 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CONVERSE COUNTY
UNTIL 230 PM MDT...

AT 129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF BOXELDER...OR 17 MILES
SOUTHEAST OF EVANSVILLE...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOXELDER...
  GLENROCK...
  DEER CREEK...
  LAPRELE RESERVOIR...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 147 AND
169.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4299 10557 4258 10549 4257 10609 4278 10608
TIME...MOT...LOC 1931Z 250DEG 18KT 4268 10604

HAMMER
Special weather statement, May 20, 1:41 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MDT TUE MAY 20 2014

WYZ106-107-202045-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
141 PM MDT TUE MAY 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 245
PM MDT...

AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF BORDEAUX...OR 12 MILES SOUTHWEST
OF WHEATLAND...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHEATLAND...
  BORDEAUX...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 60 AND
82.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4215 10487 4180 10478 4184 10520 4197 10525
TIME...MOT...LOC 1942Z 258DEG 11KT 4193 10511

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 6:12 PM MDTSevere Thunderstorm WarningCYSLaramie63 min
May 19, 6:54 PM MDTSpecial Weather StatementCYSLaramie51 min
May 20, 1:31 PM MDTSpecial Weather StatementCYSConverse59 min
May 20, 1:41 PM MDTSpecial Weather StatementCYSPlatte64 min
May 20, 2:30 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte45 min
May 20, 2:33 PM MDTSpecial Weather StatementCYSConverse57 min
May 20, 2:53 PM MDTSevere Thunderstorm WarningCYSConverse52 min
May 20, 2:54 PM MDTSpecial Weather StatementCYSPlatte66 min
May 20, 3:17 PM MDTSpecial Weather StatementCYSGoshen58 min
May 20, 3:52 PM MDTSevere Thunderstorm WarningCYSGoshen38 min
May 20, 4:33 PM MDTSpecial Weather StatementCYSGoshen57 min
May 20, 4:45 PM MDTSpecial Weather StatementCYSConverse60 min
May 20, 4:47 PM MDTSpecial Weather StatementCYSGoshen58 min
May 20, 5:00 PM MDTFlash Flood WarningCYSGoshen6 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.